RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2015, Volume 49, Issue 3, Pages 57–60 (Mi faa3201)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief communications

A Characterization Theorem for a Generalized Radon Transform Arising in a Model of Mathematical Economics

A. D. Agal'tsovab

a Lomonosov Moscow State University, Faculty of Computational Mathematics and Cybernetics
b École Polytechnique, Centre de Mathématiques Appliquées

Abstract: In the present paper we consider the characterization problem for the profit function in a generalized model of a pure industry. We obtain a necessary and sufficient condition for a function to be representable as the profit function corresponding to a neoclassical production function at the micro-level.

Keywords: profit function, generalized Radon transform, characterization

Funding Agency Grant Number
Russian Foundation for Basic Research 14-07-00075 А


DOI: https://doi.org/10.4213/faa3201

Full text: PDF file (174 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2015, 49:3, 201–204

Bibliographic databases:

UDC: 517.444
Received: 20.10.2013

Citation: A. D. Agal'tsov, “A Characterization Theorem for a Generalized Radon Transform Arising in a Model of Mathematical Economics”, Funktsional. Anal. i Prilozhen., 49:3 (2015), 57–60; Funct. Anal. Appl., 49:3 (2015), 201–204

Citation in format AMSBIB
\Bibitem{Aga15}
\by A.~D.~Agal'tsov
\paper A Characterization Theorem for a Generalized Radon Transform Arising in a Model of Mathematical Economics
\jour Funktsional. Anal. i Prilozhen.
\yr 2015
\vol 49
\issue 3
\pages 57--60
\mathnet{http://mi.mathnet.ru/faa3201}
\crossref{https://doi.org/10.4213/faa3201}
\elib{http://elibrary.ru/item.asp?id=24849966}
\transl
\jour Funct. Anal. Appl.
\yr 2015
\vol 49
\issue 3
\pages 201--204
\crossref{https://doi.org/10.1007/s10688-015-0104-1}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000361557200004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84942096792}


Linking options:
  • http://mi.mathnet.ru/eng/faa3201
  • https://doi.org/10.4213/faa3201
  • http://mi.mathnet.ru/eng/faa/v49/i3/p57

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Agaltsov A.D., “On the injectivity of the generalized Radon transform arising in a model of mathematical economics”, Inverse Probl., 32:11 (2016), 115022  crossref  mathscinet  zmath  isi  scopus
    2. A. D. Agaltsov, E. G. Molchanov, A. A. Shananin, “Inverse problems in models of resource distribution”, J. Geom. Anal., 28:1 (2018), 726–765  crossref  mathscinet  zmath  isi  scopus
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:157
    Full text:46
    References:27
    First page:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020